Open Journal of Social Sciences

Vol.4 No.5(2016), Paper ID 66850, 12 pages



Comovement of Stock Markets—An Analysis by Nonlinear Cointegration*


Kazumi Asako, Zhentao Liu


Faculty of Economics, Rissho University, Tokyo, Japan
Institute for Financial and Accounting Studies, Xiamen University, Xiamen, China


Copyright © 2016 Kazumi Asako, Zhentao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Asako, K. and Liu, Z. (2016) Comovement of Stock Markets—An Analysis by Nonlinear Cointegration*. Open Journal of Social Sciences, 4, 64-75. doi: 10.4236/jss.2016.45010.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.